# SDR QXEA2012102201334

- Difficulty date: October 22, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,788 hours, 28,987 cycles
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 697072004
- Part serial: DAP0474
- Condition: Malfunctioned
- Location: Propeller
- Part time: 10,441 hours, 11,381 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START,PROP NR 1 TAKES 12-15 SECONDS LONGER THAN NR 2 TO UNFEATHER. PERFORMED FUNCTIONAL TEST OF THE PROP TIME TO UNFEATHER IAW AMM TASK 61-20-00-720-801.  CONFIRMED NR 1 PROP VERY SLOW TO UNFEATHER.  C/W FIM TASK 61-20-00-810-803. NO FAULTS IN CDS.  R & R NR 1 OSG IAW AMM 61-20-26-000-801 AND TASK 61-20-26-400-801. OPS AND LEAK CHECK GOOD. NR 1 PROP TIME TO UNFEATHER CHECKED GOOD IAW AMM TASK 61-20-00-720-801. NO OTHER DEFECTS NOTED. RETURNED TO SERVICE.
